# SDR AWXA200400756

- Difficulty date: July 8, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 20,624 hours, 8,467 cycles
- Engine: Iae V2500A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR, ON FINAL APPROACH, ENROUTE, AT APPROXIMATELY 170 KTS WITH LANDING GEAR HANDLE PLACED IN DOWN POSITION GEAR DOORS APPEARED TO COME OPEN BUT LANDING GEAR DID NOT EXTEND, RECYCLED LANDING GEAR UP THEN DOWN IAW ECAM INSTRUCTIONS AND GEAR CAME DOWN AND LOCKED.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR PROXIMITY SWITCH (37GA) IAW AMM 32-31-73-000-001,  OPERATIONAL CHECK WAS GOOD.
